MathSciNet Relay Station
MathSciNet bibliographic data
MR2352492 46L07 (46L89)
Haagerup, Uffe; Musat, Magdalena On the best constants in noncommutative Khintchine-type inequalities. J. Funct. Anal. 250 (2007), no. 2, 588–624.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement